MAUDE Adverse Event Report: DRIVE MEDICAL GMBH & CO. KG DRIVE; LIFT

DRIVE MEDICAL GMBH & CO. KG DRIVE; LIFT
Model Number 477150312
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath lift by an end user's mother, who stated that "the bottom part has two small hooks that broke.When she put her in the tub the seat collapsed with her in it." the end user was transported to the hospital by her mother, and x-rays revealed no injuries, only bruising.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath lift by an end user's mother, who stated that "the bottom part has two small hooks that broke.When she put her in the tub the seat collapsed with her in it." the end user was transported to the hospital by her mother, and x-rays revealed no injuries, only bruising.Drive made several attempts to retrieve the product but was unable to do so.

Brand Name
DRIVE
Common Device Name
LIFT
Manufacturer (Section D)
DRIVE MEDICAL GMBH & CO. KG
leutkircher str. 44
isny baden-wurttemberg 88316
GM  88316
MDR Report Key16407541
Report Number2438477-2023-00011
Device Sequence Number5898225
Product Code FSA
UDI-Device Identifier00822383504049
UDI-Public822383504049
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
Report Date (Section F) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number477150312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2023
Device Age8 YR
Date Report to Manufacturer03/13/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight107 KG
Date Report Sent to FDA03/06/2023